ive was put on eythromycin bout 2moths ago, and recently put on them again. the second time the doctor gave me them, he told me it cdan reduce the hormone in the pill or implant.. so can they do this.?
Erythromycin does not affect the Implanon implant.
You can take most antibiotics without lowering the efficiency of the implant.
Its effectiveness however can be reduced by certain pills for tuberculosis such as rifampicin (Rifadin) and rifabutin (Mycobutin) and some drugs for epilepsy such as phenytoin (Epanutin), carbamazepine (Tegretol), phenobarbital and primidone (Mysoline).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Erythromycin Ophthalmic - Is Erythromycin ointment or a solution available over-the-counter, or is a
Posted 10 Dec 2009 • 2 answers
Erythromycin/Sulfisoxazole - may I increase my erythromycin dosage to 1500mg per day from1000mg per?
Posted 16 Feb 2010 • 1 answer
I am taking jasmin, a contraceptive pill and am wondering if the Erythromycin will affect this as i?
Posted 27 May 2010 • 2 answers
Posted 2 Mar 2012 • 1 answer
Posted 12 May 2016 • 0 answers